Was It COVID-19 or Benzo (Xanax) Withdrawal That Made My Tinnitus Worse?

Discussion in 'Support' started by ErnieMassri, Jan 5, 2022.

    1. Wrfortiscue
      Probing

      Wrfortiscue Member Benefactor Hall of Fame

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Trauma
      How are you handling tinnitus today? Still catastrophic for you or just debilitating but you can somewhat manage?
       
      • Good Question Good Question x 1
    2. AUTHOR
      AUTHOR
      ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      I understand your desperation. I felt so restless when I had COVID-19 that I took Alprazolam to sleep. Also very high doses of vitamin D (vitamin D is not supposed to be bad, but in high doses can cause ringing in the ears - I still think the main culprit was the benzo).

      I'm not familiar with some of the supplements you've taken. I do see a lot of good stuff for the ears (Zinc, Melatonin, and Selenium). CBD has mixed results though. Some people swear by it, others say it exacerbates their tinnitus.

      Glad you have a steady normal tone. Unfortunately, I don't. For a few days I might have almost complete silence, other days a sandy noise, other days like frying bacon, other days like a hissing, and the days that I dread the most are the ones I hear the electric wires coming from my head. But like I said, it has gotten somewhat better with time.
       
      • Hug Hug x 1
      • Useful Useful x 1
    3. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      Brian, how long did you wait until you got the 2nd shot?

      I'm in a similar position, got my 1st shot and now have Dexamethasone ready, but am thinking to just stretch out this for a long time until I get shot 2.

      All the vaccines, all of them, are based on the S protein ACE2 domain. Until that's tweaked for the shell or other viral bits, I don't see tinnitus side effects going away.

      Everything from everyone seems to keep pointing at within 3 days of the 2nd shot, which is when IgG to the spike protein absolutely skyrockets in concentration. If any of those IgG's are autoimmune prone to ACE2, well...

      I can't see a way of avoiding it except a better way to predict and make these mRNA vaxxes to limit the chances of their production.

      There's no guarantee another vaxx won't have some other odd immune cascade which makes people get blind spots (increased BRAO)! We're all stuck.
       
Loading...

Share This Page